Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An order-theoretic characterization of Peano continua


Author: Sarah E. Holte
Journal: Proc. Amer. Math. Soc. 115 (1992), 1119-1127
MSC: Primary 54F15; Secondary 54F05, 54F50
MathSciNet review: 1086330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of Peano continua as images of dendrites is obtained which allows us to characterize Peano continua order-theoretically.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54F05, 54F50

Retrieve articles in all journals with MSC: 54F15, 54F05, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086330-7
PII: S 0002-9939(1992)1086330-7
Keywords: Peano continuum, partially ordered space, dendrite
Article copyright: © Copyright 1992 American Mathematical Society